I hVe taken two extra days worth of levlen ed

Patient

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two days amd use other means of protection in the meantime or just comtinue with the tablet. I have no discomfort just a bit of period looking disharge.

Doctor

A:   Hello
Thanks for the query
There is no need to stop the pills. You can continue the same as scheduled. There is no need to use additional contraception. It should only be used when you miss a pill from the schedule. In the case of easy bleeding see your doctor soon. We may need to add on other hormonal pills to stop the bleeding. Do not discontinue on your own, doing this can lead to withdrawal or breakthrough bleeding.
Hope this helps
Regards

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews